MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2023/7353644

Медицинская библиотека · Case reports in rheumatology · 2023

Use of Doxycycline in a Patient following Minocycline-Induced Lupus.

Newman Katherine Quinn, Castles Charles Guy

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Minocycline, a tetracycline antibiotic, is commonly used to treat rosacea and acne vulgaris. A rare adverse reaction of minocycline use is the development of drug-induced lupus. Fortunately, most patients recover from minocycline-induced lupus (MIL) after the drug is discontinued. However, many patients, after recovering from MIL, may desire further treatment for their acne and may consider doxycycline, a close relative of minocycline. Though no cases of doxycycline-induced lupus have been reported, there is little guidance in the medical literature as to whether doxycycline poses a particular risk to patients who have recovered from MIL. We report the long-term follow-up of a patient who recovered from MIL (the diagnosis satisfying clinical and laboratory criteria) and was treated for 8 years with various forms of doxycycline without any untoward effects, suggesting that, at least in some cases, doxycycline can be used safely following MIL.

Для цитирования: Newman Katherine Quinn, Castles Charles Guy. Use of Doxycycline in a Patient following Minocycline-Induced Lupus.. Case reports in rheumatology. 2023. DOI: 10.1155/2023/7353644.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.